Document Detail


Pisa syndrome (pleurothotonus) in a polytoxicomanic patient.
MedLine Citation:
PMID:  24931790     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
We describe the case of a 33-year-old drug addict who developed Pisa syndrome (pleurothotonus) following an intoxication with tramadol, alprazolam, diazepam, bromazepam, alcohol and dothiepin. Pisa syndrome abated as the patient recovered from his intoxication. We discuss the possible causes of Pisa syndrome and suggest that high doses of the tricyclic antidepressant dothiepin might be the most appropriate explanation for the appearance of Pisa syndrome in this patient.
Authors:
H R Wölfl
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  International journal of psychiatry in clinical practice     Volume:  5     ISSN:  1365-1501     ISO Abbreviation:  Int J Psychiatry Clin Pract     Publication Date:  2001  
Date Detail:
Created Date:  2014-06-16     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  9709509     Medline TA:  Int J Psychiatry Clin Pract     Country:  England    
Other Details:
Languages:  eng     Pagination:  145-7     Citation Subset:  -    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  The Charles Bonnet syndrome: symptomatic relief with atypical neuroleptics: a case series.
Next Document:  'Alice in Wonderland' syndrome as a precursor of delusional misidentification syndromes.